# SDR DALA1319279211

- Difficulty date: February 26, 2010
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 36,229 hours, 19,460 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AFT MOUNT SUPPORT FITTING FASTENERS CORRODED.  REPAIRED IAW 02-469466-12 ME01 AND ME02.
